# SDR SWAA2023082191268

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 60,650 hours, 36,462 cycles
- Engine: Cfmint CFM567B242
- Engine time: 52,493 hours, 31,376 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LIFTOFF WE NOTICED EGT. @ AROUND 968 DEG ON THE #1 ENGINE FOR APPROXIMATELY 30 SECONDS. IT WAS A MAX POWER TAKEOFF DUE TO WINDSHEAR ; AS REPORTED BY ATIS. AFTER COMPLETING THE NON-NORMALS AND NORMAL CHECKLIST WE DID AN UNEVENTFUL 15 DEG FLAP AUTOBREAK 3 LANDING AND EXITED THE RUNWAY 10300 FT FROM THE APPROACH END. WE ACCOMPLISHED 30 MINUETS BREAK COLING OFF THE GATE.<[01] TROUBLESHOOT PER EA M-21-177-01860; FOUND FAULT CODE 77-20861 AND FOUND T49.5 PROBE (CHB) S3 RESISTANCE OUT OF LIMITS. REPLACED T49.5 PROBE (CHB) S3 IAW AMM 77-21-01. ALL OPS CKS GOOD AT THIS TIME.
